# SDR SWAA2023080774547

- Difficulty date: July 3, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ENTRY DOOR CUT OUT LOC BS 294.5 AND BTW STR 13 TO STR 14 FWD GALLEY AND LAV 2023-422454<[01] REPLACED ANGLE ENTRY DOOR CUT OUT LOC BS 294.5 AND BTW STR 13 TO STR 14 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETED  REPLACED ANGLE ENTRY DOOR CUT OUT LOC BS 294.5 AND BTW STR 13 TO STR 14 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGN OFF BELOW
